# SDR QXEA2017041200253

- Difficulty date: April 6, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 85414545
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE "A" FRAME ASSEMBLY, UPPER, OUTBD, AFT ATTACH LUG CORRODED AROUND BUSHING. REMOVED BUSHING PN 85414548 IAW RD 8/4-54-1837. BLENDED AFT SURFACE OF FITTING PN 85414545 WITHIN LIMITS (0.590" REMAINING THICKNESS) IAW RD 84-54-1837. REAMED FITTING PN 85414545 AND A-FRAME PN 85414787 TO 1.96000" DIA AND APPLIED ALODINED IAW RD 8/4-54-1837. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801& RD 8/4-54-1837. ROTOR PEENED AFT SURFACE OF FITTING PN 85414545 AND RE-PROTECTED WITH ALODINE IAW RD 8/4-54-1837. PRIMED AFT FACE OF FITTING PN 85414545 AND APPLIED ALODINE TO BORE OF FITTING PN 85414545 & FRAME PN 85414787 IAW RD 8/4-54-1837. INSTALLED REPAIR BUSHINGS IAW RD 8/4-54-1837.
